MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558620
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to a jagwire revolution, truetome 39, two trapezoid rx lithotripter baskets, and cre pro wireguided dilatation balloon used during the same procedure.It was reported to boston scientific corporation that a jagwire revolution, truetome 39, two trapezoid rx lithotripter baskets, and cre pro wireguided dilatation balloon was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) and cbd stone removal procedure to treat jaundice and cbd stone performed on march 23, 2026.During the procedure, after the stone was captured, the basket could not be pulled through the papilla.The trapezoid rx basket was then connected to an alliance handle to perform lithotripsy.During lithotripsy, the basket fractured at the handle end, and the safety release mechanism did not activate to allow release of the stone from the basket.The physician then performed another cre dilation, but the cre balloon developed a small rupture during inflation.Following the rupture of the cre balloon, the physician attempted a partial papillotomy using a truetome.However, the cutting efficiency was poor, possibly due to interference from a cbd stone or the trapezoid basket wire.Additionally, the rotatable tip function of the truetome failed to operate as expected.A second trapezoid rx basket was used; however, this basket handle also fractured during lithotripsy.During the process, the guidewire coating peeled off, so a new guidewire was used.As a result, the basket with the impacted stone was left in the patient, and the procedure was discontinued and rescheduled for the following day.On the next day, the procedure was successfully completed using spyglass and an ehl probe to perform lithotripsy and remove the stone.No patient complications were reported as a result of this event.The patient's condition was reported as fine following the successful completion of the rescheduled procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf impact code f1001 captures the reportable event of aborted procedure.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24918058
Report Number3005099803-2026-01432
Device Sequence Number15947727
Product Code FGE
UDI-Device Identifier08714729797500
UDI-Public(01)08714729797500(17)280822(10)37278679
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558620
Device Catalogue NumberM00558620
Device Lot Number0037278679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/20/2026
Date Device Manufactured08/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown